Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 147, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 5, 2012, 11:49 AM CDT for Lake County, Tennessee; Pemiscot County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 11:49 AM CDT (16:49 UTC)
- Expired
- Apr 5, 2012, 12:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Pemiscot County, MO, Lake County, TN
The radar
The Memphis radar (KNQA), 113 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 11:58 AM CDT | TORNADO | 2 N Hayti, MO | NUMEROUS REPORTS OF A BRIEF TORNADO ON THE GROUND. |
| Apr 5, 12:39 PM CDT | HAIL 1 | N Hayti, MO | QUARTER SIZED HAIL JUST NORTH OF HAYTI. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS54 KMEG 051649
SVRMEG
MOC155-TNC095-051730-
/O.NEW.KMEG.SV.W.0147.120405T1649Z-120405T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1230 PM CDT
* AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED NEAR SHADE...OR NEAR HAYTI...AND MOVING NORTH AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARUTHERSVILLE...HAYTI...HAYWARD...HOMESTOWN...STANLEY...SWIFT...
BRAGGADOCIO...SHADE...STUBTOWN AND CANADY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3643 8970 3640 8968 3641 8962 3613 8965
3612 8990 3639 8991 3639 8976 3642 8975
3643 8973
TIME...MOT...LOC 1649Z 181DEG 11KT 3619 8977
$$2 follow-up statements
134
WWUS54 KMEG 051717
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1217 PM CDT THU APR 5 2012
MOC155-TNC095-051730-
/O.CON.KMEG.SV.W.0147.000000T0000Z-120405T1730Z/
PEMISCOT MO-LAKE TN-
1217 PM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EXTREME SOUTHWESTERN LAKE AND CENTRAL PEMISCOT COUNTIES...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR HAYTI HEIGHTS...OR NEAR HAYTI...MOVING NORTH
AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARUTHERSVILLE...DEERING...HAYTI...HAYTI HEIGHTS...HAYWARD...
HOMESTOWN...NORTH WARDELL...PASCOLA...WARDELL...STANLEY...SWIFT...
BRAGGADOCIO...SHADE AND STUBTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3643 8970 3640 8968 3641 8962 3616 8965
3616 8990 3639 8991 3639 8976 3642 8975
3643 8973
TIME...MOT...LOC 1717Z 181DEG 11KT 3628 8977
$$459
WWUS54 KMEG 051736
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1236 PM CDT THU APR 5 2012
MOC155-TNC095-051745-
/O.EXP.KMEG.SV.W.0147.000000T0000Z-120405T1730Z/
PEMISCOT MO-LAKE TN-
1236 PM CDT THU APR 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN LAKE AND
CENTRAL PEMISCOT COUNTIES HAS EXPIRED...
AT 1235 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT FOR THE WARNED AREA.
LAT...LON 3643 8970 3640 8968 3641 8962 3616 8965
3616 8990 3639 8991 3639 8976 3642 8975
3643 8973
TIME...MOT...LOC 1717Z 181DEG 11KT 3628 8977
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:00 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Apr 5, 10:00 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1000 AM CDT THU APR 5 2012 .UPDATE... UPPER LOW OVER ARKANSAS CONTINUES TO PROGRESS EASTWARD THIS MORNING. A FEW SMALL ARCS OF SHOWERS AND THUNDERSTORMS ARE PUSHING NORTHEAST OVER NORTHERN MISSISSIPPI AND EASTERN ARKANSAS. SOME BREAKS IN THE CLOUD COVER TO THE NORTH AND EAST SHOULD ALLOW FOR SOME DESTABILIZATION THIS MORNING WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS BY AFTERNOON ACROSS WEST TENNESSEE. THUS...BUMPED UP POPS IN THESE AREAS. SOME STORMS COULD BE SEVERE...WITH HAIL BEING THE MAIN THREAT BUT FLASH FLOODING IS ALSO POSSIBLE ON THE NORTH EDGE OF THE UPPER LOW WITH NEARLY STATIONARY MOVEMENT OF STORMS...A LA STORMS NEAR LAWRENCE COUNTY. BORGHOFF && .PREV DISCUSSION... /ISSUED 309 AM CDT THU APR 5 2012/ AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER NORTHWEST ARKANSAS WILL DRIFT SOUTHEASTWARD TODAY SETTING OFF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA. MODELS IN PRETTY GOOD AGREEMENT WITH THIS SYSTEM. EXPECT AFTER SUNRISE...SHOWERS AND THUNDERSTORM COVERAGE WILL BEGIN TO BLOSSOM OVER MUCH OF THE AREA AS DAYTIME HEATING INTERACTS WITH THE APPROACHING UPPER LOW. ALREADY SEEING A COUPLE LINES OF SHOWERS AND THUNDERSTORMS SOUTHWEST OF THE CWA. SOME OF THE STORMS TODAY COULD BECOME SEVERE MAINLY OVER SOUTHEASTERN SECTIONS OF THE CWA WHERE INSTABILITY WILL BE THE GREATEST AND DUE TO THE TIMING OF THE PASSAGE OF THE UPPER LOW. FOR THIS REASON...THE SLIGHT RISK AS BEEN EXPANDED INTO THE MIDSOUTH. THE RISK AREA IS SOUTH AND EAST OF A LINE FROM JACKSON...TO MEMPHIS...TO CLARKSDALE. COOLER AIR WILL FILTER INTO THE AREA TODAY...KEEPING HIGHS IN THE LOWER TO MID 70S. TONIGHT...UPPER LOW PUSHES SOUTHEAST OF THE AREA QUICKLY. EXPECT POSSIBLY A FEW LINGERING SHOWERS ACROSS NORTHEAST MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER DURING THE EARLY EVENING HOURS. OTHERWISE...SKIES WILL BEGIN TO CLEAR AS A SFC HIGH LOCATED OVER THE GREAT LAKES BEGINS TO BUILD SOUTHWARD. FRIDAY THROUGH SATURDAY...SFC HIGH OVER THE GREAT LAKES WILL CONTINUE TO BUILD INTO THE CWA AS AN UPPER RIDGE MOVES OVER THE AREA. EXPECT MOSTLY CLEAR SKIES WITH PLEASANT TEMPERATURES. HIGHS WILL RANGE FROM THE MID 60S TO THE MID 70S WITH LOWS IN THE 40S. SATURDAY NIGHT INTO SUNDAY...A COLD FRONT WILL SLIDE THROUGH THE MIDSOUTH. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL COME THROUGH THE AREA DRY. SUNDAY NIGHT THROUGH THE END OF THE FORECAST...SFC HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE PERIOD. ANOTHER DRY COLD FRONT MONDAY NIGHT WILL BRING IN A REINFORCING SHOT OF COLD AIR. TEMPERATURES ARE ACTUALLY EXPECTED TO BE BELOW NORMAL MONDAY NIGHT THROUGH WEDNESDAY WITH HIGHS IN THE LOWER TO MID 60S AND LOWS IN THE MID 30S TO MID 40S. WILL NEED TO WATCH TUESDAY NIGHTS LOWS AS FROST ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE CWA. KRM && .AVIATION... 12Z TAF CYCLE SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS MUCH OF EAST ARKANSAS AND NORTH MISSISSIPPI AND SHOULD INCREASE IN COVERAGE OVER THE NEXT FEW HOURS. ALL TAF SITES SHOULD EXPERIENCE RAIN AND THUNDERSTORMS TODAY. PREVAILING CONDITIONS WILL LIKELY REMAIN VFR...BUT EXPECT SHORT PERIODS OF IFR CONDITIONS DUE TO HEAVY RAIN IN ASSOCIATION WITH THE STRONGER STORMS. WINDS WILL CONTINUE TO VEER...SHIFTING FROM THE WEST THEN NORTHWEST AS A SURFACE LOW TRACKS GENERALLY ACROSS MEM AND TUP. DUE TO THIS TRACK...WINDS COULD SHIFT ABRUPTLY. && .PRELIMINARY POINT TEMPS/POPS... MEM 72 50 67 47 / 80 10 0 0 MKL 71 44 65 40 / 80 20 0 0 JBR 71 45 66 42 / 80 10 0 0 TUP 73 49 69 44 / 80 20 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 5, 4:54 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 454 AM CDT THU APR 5 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 454 AM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MIDSOUTH TODAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGHOUT THE MORNING INTO THE AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS SOUTH AND EAST OF A LINE...FROM CLARKSDALE MISSISSIPPI...TO MEMPHIS...TO JACKSON TENNESSEE. STRONG STORMS WITH SMALL HAIL WILL BE POSSIBLE FOR THE REST OF THE MIDSOUTH.THE SEVERE THREAT WILL COME TO AN END BY 7 PM AS THE UPPER LEVEL LOW PUSHES EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POSSIBILITY OF FROST WILL OCCUR ACROSS NORTHEASTERN PORTIONS OF THE MIDSOUTH TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. KRM
In the hours before
Special weather statement, Apr 5, 10:17 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 AM CDT THU APR 5 2012
ARZ017-051600-
LAWRENCE AR-
1017 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 AM CDT FOR...
LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO THE SIZE OF A PENNY WAS
LOCATED OVER LYNN AT 1017 AM CDT...MOVING NORTHEAST AT 15 MPH.
PEOPLE IN LAWRENCE COUNTY...INCLUDING LOCATIONS NEAR BLACK ROCK...
HOXIE...LAKE CHARLES STATE PARK AND WALNUT RIDGE...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3617 9136 3613 9107 3612 9107 3612 9106
3609 9088 3588 9115 3589 9136
TIME...MOT...LOC 1517Z 223DEG 14KT 3599 9123Special weather statement, Apr 5, 10:27 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 AM CDT THU APR 5 2012
TNZ049-088-089-051615-
SHELBY TN-FAYETTE TN-TIPTON TN-
1027 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 AM CDT FOR...
NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...
STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL WERE LOCATED
OVER LAKELAND AND EADS AT 1027 AM CDT...MOVING NORTHEAST AT 10 MPH.
PEOPLE IN FAYETTE...SHELBY AND TIPTON COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
&&
LAT...LON 3550 8970 3545 8954 3533 8944 3514 8970
3534 8980
TIME...MOT...LOC 1527Z 218DEG 9KT 3527 8971Special weather statement, Apr 5, 11:09 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT THU APR 5 2012
ARZ008-017-051700-
LAWRENCE AR-RANDOLPH AR-
1109 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
EASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER PORTIA AT 1109 AM CDT...MOVING NORTHEAST AT 15 MPH.
PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK AND WALNUT RIDGE...
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3621 9114 3619 9098 3612 9081 3591 9098
3611 9122
TIME...MOT...LOC 1609Z 232DEG 12KT 3609 9106Local storm report, Apr 5, 11:36 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL 3 E MEMPHIS 34.93N 90.09W
04/05/2012 E0.25 INCH DESOTO MS TRAINED SPOTTER
PENNY SIZED HAIL AT AVON AND SUMMER AVE.
&&
MRMLocal storm report, Apr 5, 11:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 AM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
04/05/2012 E0.75 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZE HAIL...SUMMER AND WHITESTATION AREA
1005 AM HAIL 3 E DOWNTOWN MEMPHIS 35.13N 90.00W
04/05/2012 E0.25 INCH SHELBY TN TRAINED SPOTTER
PENNY SIZED HAIL AT AVON AND SUMMER AVE.
&&
MRMSpecial weather statement, Apr 5, 11:45 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CDT THU APR 5 2012
MOZ115-TNZ001-051715-
PEMISCOT MO-LAKE TN-
1145 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING DIME TO PENNY SIZE HAIL WAS LOCATED
3 MILES SOUTH OF HAYTI HEIGHTS AT 1145 AM CDT...MOVING NORTH AT 15
MPH.
PEOPLE IN LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR
CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3643 8970 3640 8968 3641 8962 3610 8967
3611 8989 3639 8991 3639 8976 3642 8975
3643 8973
TIME...MOT...LOC 1645Z 182DEG 11KT 3620 8977The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:01 AM CDT | Special Weather Statement | MEG | Shelby | 29 min |
| Apr 5, 10:03 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Apr 5, 10:27 AM CDT | Special Weather Statement | MEG | Tipton | 48 min |
| Apr 5, 12:08 PM CDT | Tornado Warning | MEG | Lake | 20 min |
| Apr 5, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 27 min |
| Apr 5, 12:42 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Henderson, Madison | 33 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | MEG | Carroll | 37 min |
| Apr 5, 1:11 PM CDT | Special Weather Statement | MEG | Carroll | 34 min |
| Apr 5, 1:23 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 36 min |
| Apr 5, 1:46 PM CDT | Special Weather Statement | MEG | Obion | 29 min |
| Apr 5, 2:01 PM CDT | Special Weather Statement | MEG | Obion, Weakley | 29 min |
| Apr 5, 11:45 AM CDT | Special Weather Statement | MEG | Pemiscot | 30 min |
| Apr 5, 12:25 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 20 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.